To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

A JENSEN-ROHRLICH TYPE FO… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

A JENSEN-ROHRLICH TYPE FORMULA FOR THE HYPERBOLIC 3-SPACE

Journal article
Authors Sebastian Herrero
Ö Imamoglu
A-M Von Pippich
Árpád Tóth
Published in Transactions of the American Mathematical Society
Volume 371
Issue 9
Pages 6421-6446
ISSN 0002-9947
Publication year 2019
Published at Department of Mathematical Sciences
Pages 6421-6446
Language en
Links https://doi.org/10.1090/tran/7484
Subject categories Mathematical Analysis, Algebra and Logic, Geometry

Abstract

We give a Jensen-Rohrlich type formula for a certain class of automorphic functions on the hyperbolic 3-space for the group

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?